×

zbMATH — the first resource for mathematics

Algebro-geometric solutions of the Camassa-Holm hierarchy. (English) Zbl 1029.37049
Authors’ abstract: We provide a detailed treatment of the Camassa-Holm (CH) hierarchy with special emphasis on its algebro-geometric solutions. In analogy to other completely integrable hierarchies of soliton equations such as the KdV or AKNS hierarchies, the CH hierarchy is recursively constructed by means of a basic polynomial formalism invoking a spectral parameter. Moreover, we study Dubrovin-type equations for auxiliary divisors and associated trace formulas, consider the corresponding algebro-geometric initial value problem, and derive the theta function representations of algebro-geometric solutions of the CH hierarchy.

MSC:
37K25 Relations of infinite-dimensional Hamiltonian and Lagrangian dynamical systems with topology, geometry and differential geometry
35Q53 KdV equations (Korteweg-de Vries equations)
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Alber, M. S.: N -component integrable systems and geometric asymp- totics. In Integrability: The Seiberg-Witten and Whitham equations (H. W. Braden and I. M. Krichever, editors). Gordon and Breach Science Publish- ers, Singapore, 2000, 213-228. · Zbl 1138.37322
[2] Alber, M. S., Camassa, R., Fedorov, Yu. N., Holm, D. D. and Marsden, J. E.: On billiard solutions of nonlinear PDE’s. Phys. Lett. A 264 (1999), 171-178. · Zbl 0944.37032
[3] Alber, M. S., Camassa, R., Fedorov, Yu. N., Holm, D. D. and Marsden, J. E.: The complex geometry of weak piecewise smooth solu- tions of integrable nonlinear PDE’s of shallow water and Dym type. Comm. Math. Phys. 221 (2001), 197-227. · Zbl 1001.37062
[4] Alber, M. S., Camassa, R. and Gekhtman, M.: Billiard weak solu- tions of nonlinear PDE’s and Toda flows. In: SIDE III-Symmetries and Integrability of Difference Equations (D. Levi and O. Ragnisco, editors). CRM Proceedings and Lecture Notes 25, 1-10. Amer. Math. Soc., Provi- dence, RI, 2000. · Zbl 0958.37052
[5] Alber, M. S., Camassa, R., Holm, D. D. and Marsden, J. E.: The geometry of peaked solitons and billiard solutions of a class of integrable PDE’s. Lett. Math. Phys. 32 (1994), 137-151. · Zbl 0808.35124
[6] Alber, M. S., Camassa, R., Holm, D. D. and Marsden, J. E.: On the link between umbilic geodesics and soliton solutions of nonlinear PDE’s. Proc. Roy. Soc. London Ser. A 450 (1995), 677-692. · Zbl 0835.35125
[7] Alber, M. S. and Fedorov, Yu. N.: Wave solutions of evolution equa- tions and Hamiltonian flows on nonlinear subvarieties of generalized Jaco- bians. J. Phys. A 33 (2000), 8409-8425. · Zbl 0960.37036
[8] Alber, M. S. and Fedorov, Yu. N.: Algebraic geometrical solutions for certain evolution equations and Hamiltonian flows on nonlinear subvarieties of generalized Jacobians. Inverse Problems 17 (2001), 1017-1042. · Zbl 0988.35139
[9] Alber, M. S., Luther, G. G. and Miller, C. A.: On soliton-type solu- tions of equations associated with N -component systems. J. Math. Phys. 41 (2000), 284-316. · Zbl 1045.37502
[10] Alber, M. S. and Miller, C.: Peakon solitons of the shallow water equation. Appl. Math. Lett 14 (2001), 93-98. · Zbl 0980.35145
[11] Beals, R., Sattinger, D. H. and Szmigielski, J.: Acoustic scattering and the extended Korteweg-de Vries hierarchy. Adv. Math. 140 (1998), 190-206. · Zbl 0919.35118
[12] Beals, R., Sattinger, D. H. and Szmigielski, J.: Multi-peakons and a theorem of Stieltjes. Inverse Problems 15 (1999), no. 1, L1-L4. 139 · Zbl 0923.35154
[13] Beals, R., Sattinger, D. H. and Szmigielski, J.: Multipeakons and the classical moment problem. Adv. in Math. 154 (2000), 229-257. · Zbl 0968.35008
[14] Beals, R., Sattinger, D. H. and Szmigielski, J.: Peakons, strings, and the finite Toda lattice. Comm. Pure Appl. Math. 54 (2001), 91-106. · Zbl 1023.37039
[15] Belokolos, E. D., Bobenko, A. I., Enol’skii, V. Z., Its, A. R. and Matveev, V. B.: Algebro-Geometric Approach to Nonlinear Integrable Equations. Springer, Berlin, 1994. · Zbl 0809.35001
[16] Bulla, W., Gesztesy, F., Holden, H. and Teschl, G.: Algebro- geometric quasi-periodic finite-gap solutions of the Toda and Kac-van Mo- erbeke hierarchy. Mem. Amer. Math. Soc. 135 (1998), no. 641, 1-79. · Zbl 0906.35099
[17] Camassa, R. and Holm, D. D.: An integrable shallow water equation with peaked solitons. Phys. Rev. Lett. 71 (1993), 1661-1664. · Zbl 0972.35521
[18] Camassa, R., Holm, D. D. and Hyman, J. M.: A new integrable shallow water equation. Adv. Appl. Mech. 31 (1994), 1-33. · Zbl 0808.76011
[19] Clebsch, A. and Gordan, P.: Theorie der Abelschen Funktionen, Teub- ner, Leipzig, 1866. · JFM 02.0064.01
[20] Constantin, A.: On the Cauchy problem for the periodic Camassa-Holm equation. J. Differential Equations 141 (1997), 218-235. · Zbl 0889.35022
[21] Constantin, A.: On the inverse spectral problem for the Camassa-Holm equation. J. Funct. Anal. 155 (1998), 352-363. · Zbl 0907.35009
[22] Constantin, A.: Quasi-periodicity with respect to time of spatially periodic finite-gap solutions of the Camassa-Holm equation. Bull. Sci. Math. 122 (1998), 487-494. · Zbl 0923.35126
[23] Constantin, A.: Existence of permanent and breaking waves for a shallow water equation: a geometric approach. Ann. Inst. Fourier (Grenoble) 50 (2000), 321-362. · Zbl 0944.35062
[24] Constantin, A. and Escher, J.: Global existence and blow-up for a shallow water equation. Ann. Scuola Norm. Sup. Pisa Cl. Sci.(4) 26 (1998), 303-328. · Zbl 0918.35005
[25] Constantin, A. and Escher, J.: Global weak solutions for a shallow water equation. Indiana Univ. Math. J. 47 (1998), 1527-1545. · Zbl 0930.35133
[26] Constantin, A. and Escher, J.: Wave breaking for nonlinear nonlocal shallow water equations. Acta Math. 181 (1998), 229-243. · Zbl 0923.76025
[27] Constantin, A. and Escher, J.: Well-posedness, global existence, and blow-up phenomena for a periodic quasi-linear hyperbolic equation. Comm. Pure Appl. Math. 51 (1998), 475-504. · Zbl 0934.35153
[28] Constantin, A. and Escher, J.: On the blow-up rate and the blow-up set of breaking waves for a shallow water equation. Math. Z. 233 (2000), 75-91. · Zbl 0954.35136
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.